I had some symtoms of nausea. I'm concerned about going off of it so quickly, but honestly I can't start a new job and falling asleep. Suggestions? thx Jody
Hi jody333. Not recommened, the going the cold turkey route.I was on seroquel (300mg) and had to stop it. Not certain what your dose is but say, its 200mg. Cutting your dose 50mg or say half.That way you won't feel the side-effects as badly. I always took it during the evening, and then by bedtime, I could feel it working, for it did sedate me. also, I am an insomniac and that was a major reason that I took it. So, I'd suggest taking it early in the evening,(if possible and of course I don't know if you already might be doing so), going to bed when you feel it working, and then hopefully, when awakening in the morning, you'll feel ready to go up and at em. Tapering is definitely needed. Its the safest route and most probably the most comfortable one. good luck and best wishes.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 12 May 2011 • 2 answers
Posted 7 Jan 2012 • 2 answers
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Posted 16 Jan 2013 • 4 answers
Posted 13 Nov 2015 • 4 answers